Sur les surfaces possédant un nombre fini de paratingentes secondes

Jean Mirguet Guéret

TBD mathscidoc:1701.33864

Acta Mathematica, 68, (1), 293-300, 1937.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:10 uploaded by actaadmin ] [ 70 downloads ] [ 0 comments ]
@inproceedings{jean1937sur,
  title={Sur les surfaces possédant un nombre fini de paratingentes secondes},
  author={Jean Mirguet},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203110454492573},
  booktitle={Acta Mathematica},
  volume={68},
  number={1},
  pages={293-300},
  year={1937},
}
Jean Mirguet. Sur les surfaces possédant un nombre fini de paratingentes secondes. 1937. Vol. 68. In Acta Mathematica. pp.293-300. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203110454492573.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved